# SDR CALA2013102292261

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,454 hours, 25,232 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON FLOOR DOOR 1L INOPERATIVE BY CLOSET.  SECURED LOOSE EMERGENCY EXIT LIGHT STRIP TO POWER CABLE & INSTALLED NEW END CAP, CHECKED OKAY.
